MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the nurse met resistance right after the nasal passage, and pulled the tube back out and then realized the weights were no longer there.The patient was not injured.A kidney, ureter and bladder (kub) xray was ordered and obtained after escalating to the physician.The kub indicated the weights were in the small intestine.The physician ordered another kub for the morning and there was no change in the location of the weights.The patient is currently being monitored closely without any surgical intervention.Per additional information received on 06/06/24, the tube was replaced and removed as soon as the nurse realized the weights were missing off the end.There were no additional interventions required.The patient is stable and doing well.He has been downgraded to intermediate care.It is unknown if the patient has passed the weights in their stool at this time.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that the device history record for each lot affected was reviewed and showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results were within acceptable criteria as per established sampling plan levels quality procedures.One product sample received for evaluation.The sample was visually inspected based on product specifications.The sample arrived in its original package, and without the bolus, which is connected to the adapter.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.All information received will be used for further tracking and trending purposes.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19490857
Report Number9612030-2024-00084
Device Sequence Number17933389
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public10884521582996
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Device Lot Number2302408764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown